MathSciNet Relay Station
MathSciNet bibliographic data
MR2833678 34K05 (47H07 47H10)
Figueroa, Rubén; Pouso, Rodrigo López Coupled fixed points of multivalued operators and first-order ODEs with state-dependent deviating arguments. Nonlinear Anal. 74 (2011), no. 18, 6876–6889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement